Mixed volumes of a convex body and its polar dual
Bull. Korean Math. Soc. 1999 Vol. 36, No. 4, 771-778
Y. D. Chai and Young Soo Lee
Sungkyunkwan University, Sungkyunkwan University
Abstract : In this paper, we obtain some geometric inequalities for mixed volumes of a convex body and its polar dual. We also develop a lower bound of the product of quermassintegral of a convex body and its polar dual and give a lower bound for the product of the dual quermassintegral of any index of centrally symmetric convex body and that of its polar dual.
Keywords : convex body, centrally symmetric convex body, mixed volume, dual mixed volume, polar dual, radial function, support function
MSC numbers : 52A40, 52A20, 53A15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd